- Mar 2, 2019
- Québec, Canada
Was away this week-end and OS secretary called me on Sunday no less to give me a date for surgery. I had allergic reaction to penicillin which I knew I was allergic to and am now on prednisone as my hands swelled up and I got incredible joint pain.Was given this in pre-op apt. to access if I was still allergic as it is the drug of choice to be given prophetically during surgery . I am still allergic. I have to call the secretary tomorrow. I am reluctant to do so as I am terrified of the incapacity ,the scarring, the burden to everyone and to be honest the shame. I am having bilateral total hip replacement. Also I want to meet with the OS as I have only met with him for 5 minutes 7 months ago. I was to have this surgery in December but declined the 'offer.' I know from the sheets of info I was given that I musn't be on anything vitamins included for 2 weeks before surgery so this prednisone thing might jar the date. Tell me again how I will be walking fine after. I really don't have all the pain that many of you endure--just when walking for awhile. I am stiff and can't walk for very far nor stand for long nor do anything I used to and stay a lot in the house.I am retired. For the record both hips are bone on bone, no cartilage ,spurs, cysts, osteophytes. I was a athletic, marathoner. I used to have this incredible tolerance for pain --well no more. I am a terrified pathological mess. Someone toss me a line.I feel like such a fool when others have gone through this and more. Makes me angry with myself.